It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


first let me tell you that these past 8 years since my 2 accidents (1st one fell off a 25foot cliff landed on my back and right wrist, i broke a single vertebrae in 3 places, my wrist in 3 places, that had to be re-broken 2 more times to heal, the 2nd auto accident severely worsened my back, broke collarbone, hairline fractured my skull, busted face, teeth, legs tore open deep from knees to ankles, busted knees bad).

i had to go to the E.R. every few months for pain meds (i was trying to work these years, didnt want to accept i was disabled, but finally filed for disability 6 months ago, still have about 4 months till the hearing) so i never could hold a job long enough to build any kind of insurance, hence the E.R. visits. but i would get a week or 2 worth of meds (percs, vic., etc.) and coming off them after they were gone was no problem at all. this happened maybe 40 times through the last 7-8 years.

then, 4 months ago i hurt my back real bad, and my mother was diagnosed with pancreatic cancer, so she had an unlimited supply of oxycontin and fentanyl patches. she didnt mind me taking them, she really understood my back, and i guess she saw how she built up a tolerance, and figured i had also, so she didnt mind when i was taking 280-320mg a day (every day for 3 1/2 months), then i had all the patches i needed. sad to say, she passed away aug 3rd this year, so i still had alot of oxy's left, not to mention the boxes and boxes of patches. now, i was naive, i thought only heroin addicts went through withdrawals (remember, i had taken them alot of times before, with no problem, but never this much for this long. i would chew up an 80mg oxy, then snort an 80mg oxy, and be wearing 3 100mcg fentanyl patches, and occasionally eat one of those, then when the oxy was gone, i had no WD's, i was eating more of the fentanyl. needless to say, the day they were all gone, my life turned upside down. at first i thought i had the flu, but after a few hours i figured out what was up. cold turkey. i had no idea what else would happen, but i found this place and met alot of nice folks to talk me through it. my WD's were very severe, because of the dangerous amounts my body wasa used to everyday, for about 4 months, never missing a dose (or 3).

the aches you speak of are normal. my back injury felt much worse than it has in years, but now i see it was part of the WD's, because now i feel fine (untill i stand up to fast or twist it). the aches and pains all over lasted for a week, and its been about 2 weeks and i'm starting to sleep and feel normal, i now have energy. but the pains will be there, especially in joints/bones/muscles/head!! the only relief i found was in taking tylenol or ibuprofen (its not oxy, but its what i needed) combined with muscle relaxers, which really loosened up my muscles, which were tight as a board all over.

no matter how you look at it, the aches and pains are part of the hell WD's play on your body, and more importantly a physical reminder of how to "tread with extreme cation" in the future.





All times are GMT -7. The time now is 09:59 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!